# SDR ASAA2016050616661

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 32,174 hours, 9,868 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRJ328
- Condition: Leaking
- Location: Rt Vsv
- Part time: 32,343 hours, 9,912 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, RT VSV ACTUATOR LEAKING FUEL AT 6:00 GANG DRAIN AT THE RATE OF 1 DROP IAW 11 SECONDS.  ACFT GROUNDED.  R & R NR 2 ENGINE RT VSV ACTUATOR IAW IAW AMM 75-31-01. NO LEAKS NOTED.
